# SDR AALA202207208418

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 15,540 hours, 6,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 60061200510
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO TEMPERATURE INDICATION 194 DEGREE WITH HOT AIR VALVE CLOSED. AN EMERGENCY WAS DECLARED AN THE AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED AFT CARGO TEMPERATURE SENSOR 14HC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 21-43-15.
